# SDR DALA2024062606524

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,669 hours, 39,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 REF. RC 5311-01247-01A, STEP 6: FOUND EXISTING REPAIR AT LH STA 1640; REF: ERA 570342-14AD REV A. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 114-0001:5311-01247- 01A/001 00135 COMPLIED WITH VA 91497MA. (0413021)
